# SDR AALA201511159001

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 68,576 hours, 24,212 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 62,653 hours, 22,332 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AC
- Part serial: 12224247
- Condition: Defective
- Location: Lt Engine
- Part time: 22,191 hours, 5,624 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SHUTTING DOWN LT ENG, THE LT FUEL CONTROL WOULD NOT WORK IN THE CUT OFF POSITION.  PULLING THE LT FIRE SWITCH DID SHUT DOWN THE ENG.  LT ENG FIRE SWITCH HAS RESET TO THE DOWN OR CLOSED POSITION.  REPLACED NR 1 ENG FUEL FLOW GOVERNOR & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW 19L40073002 & 19L40073003.
